Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Dizziness, nausea, burning smell sensation in nose. Causes for symptoms?

2 nights ago I became extreamly dizzy. I was lying down and the room was spinning so hard I started to feel sick to my stomach . A little while later I smelled a strong burning smell but my husband did not smell it. I felt fine earlier that day the dizzy spell started about 8 PM and became continuously worse for about 2-3 hours until I fell asleep. Have you ever heard of anything like this? Thanks, Email address: YYYY@YYYY
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  1203
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015
Hello dear..

The symptoms as mentioned in your post suggest that you might be having Vertigo associated with dysosmia.

It can be attributed to:
1. Some medications like metronidazole
2. Exposure to certain chemical
3. Upper respiratory tract infection in the form of common cold or sinus infection
4. Poor oral hygiene
5. Migraine
6. Depression, anxiety, etc.
7. Abnormal levels of blood pressure & blood sugar values

A proper examination of the ear, nose & throat will be helpful in clinching the diagnosis.
So, it will be better to consult an ENT specialist & get a proper physical examination done to rule out any organic lesion.
So that appropriate management steps could be taken.
There is nothing to will be fine.

Wishing you a Good Health. Let me know if I need to clarify further.
Thanks & take care.
Answered: Fri, 22 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor